# SDR ASAA2018102926670

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 13,504 hours, 4,487 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP AFTER DEPARTURE FROM SEA. GROUNDED - YES. RESET SATCOM CIRCUIT BREAKER PER QRH AND SAT PROMPT DISPLAYED ON MCDU MENU.
